# SDR 04FDEA03260

- Difficulty date: November 29, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 82,189 hours, 30,715 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: ARB1101503
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING REFUEL PANEL NEEDS REWORK DUE TO SHIFT OF INNER DOUBLER DURING AUTO-CLAVE CURE AND LACK OF TIMCO ROUTING SHEET BEING ASSIGNED.  REPAIRED, REWORKED REFUEL PANEL PART NUMBER ARB1101-503 BY FABRICATING AND BONDING NEW OUTER SKIN AND INNER DOUBLER IAW TPS 10001 REV E AND DAC DWG ARB1101 AND FEDEX EA 8-5710-83944, WINGS- LEFT HAND WING, DOOR ASSEMBLY, REFUELING PANEL DISBOND- REPAIR.  LOWER SKIN, CORE AND BLOCKS BONDED ON NON-ROUTINE N01203.
